On absolutely continuous multivalued mappings
Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1984-1988
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_11_a16,
author = {M. S. Nikol'skii},
title = {On absolutely continuous multivalued mappings},
journal = {Differencialʹnye uravneni\^a},
pages = {1984--1988},
year = {1992},
volume = {28},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_11_a16/}
}
M. S. Nikol'skii. On absolutely continuous multivalued mappings. Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1984-1988. http://geodesic.mathdoc.fr/item/DE_1992_28_11_a16/